Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does cymbalta medication cause loose motion?

I have been taking cymbalta for over a month. I ve been having loose runny stools almost everyday and have lost approximately 10 lbs. I had gastric bypass surgery in 2003. My BM have been normal up to this time. I have some fecal incontienence as well. Do you think that it could be the medication or GBY surrgery causing this? Thanks Nancy
Mon, 2 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Your medication has to do nothing with your complaint and also your surgery. You need to ask for stool analysis and colonoscopy is preferred.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Duloxetine


Does cymbalta medication cause loose motion?

Hi, Your medication has to do nothing with your complaint and also your surgery. You need to ask for stool analysis and colonoscopy is preferred. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist